# SDR DALA2014112106207

- Difficulty date: November 20, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 79,768 hours, 34,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 399-411
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, BS 399 - 411, S6-7R HAS LIGHTNING STRIKES. REPAIRED IAW PRI 530817-14 REV 0 AND1 AND ERA 530817-14, REV ORIGINAL.
